# SDR DXTA021920213797

- Difficulty date: February 16, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N637QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0184
- Aircraft time: 1,810 hours, 1,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 006852
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: WHEN DOING THE EMER LIGHT TEST BATT OFF EMERGENCY LIGHT SELECTED TO ARM NONE OF THE LIGHTS WILL COME ON.  AND THEN EMER LIGHTS ON BATT OFF ALL LIGHTS WILL COME ON EXCEPT LIGHT UNDER SEAT 9 AND THE 2 ENTRY EMERGENCY LIGHTS BY THE STAIRS.  AND THEN BATT ON AND EMER LIGHTS ON ALL WORK.  AND LAST BUT NOT LEAST BATT ON EMER LIGHTS ARM LIGHT UNDER SEAT 9 AND THE 2 EXIT LIGHTS BY STAIRS WERE ON THE REST OFF LIKE IT SUPPOSED TO BE.  SIGNOFF, REMOVED AND REPLACED NR 1 EMERGENCY LIGHTING BATTERY PACK IAW CE-680AS MM 33-50-06. REMOVED AND REPLACED FUSE HC900 IAW CE-680AS WM 33-50-01.  COMPLIED WITH EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  IAW CE-680AS MM 33-50-00.  OPERATIONAL CHECK GOOD.  NO FURTHER DEFECTS NOTED AT THIS TIME.
